# SDR CA060920009

- Difficulty date: September 6, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Dhav DHC6
- Engine: Pwa PT6A27
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: C6UF10151
- Condition: Broken
- Location: Front Float
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF IN ROUGH WATER THE LT FRONT FLOAT STRUT BROKE AT THE UPPER END. STRUT REPLACED. (TC NR 20060920009)
